# SDR MALA030430

- Difficulty date: September 18, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 31,768 hours, 26,624 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-K INSPECTION IN CWA, FOUND RT SEAT TRACK LBL WEB IS CORRODED.  MAINTENANCE COMPLETED REPAIR IAW EO S53077 FROM STA 299-311.  A/C RELEASE DATE IS 9/25/03 REF TO 409 193452 FOR DETAIL.
